# SDR IPXA2176449

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Unsecure
- Location: F/O Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  F/O DISCOVERED WINDOW NOT LATCHING PROPERLY.  FOUND EMERGENCY ACCESS LATCH ON OUTSIDE OF AIRCRAFT NOT CLOSED PROPERLY.  CLOSED LATCH. WINDOW CLOSED AND LOCKED NORMALLY.
